Journal of the Mathematical Society of Japan

On coefficients of Yablonskii-Vorob'ev polynomials

Masanobu KANEKO and Hiroyuki OCHIAI

Full-text: Open access

Abstract

We give a formula for the coefficients of the Yablonskii-Vorob'ev polynomial. Also the reduction modulo a prime number of the polynomial is studied.

Article information

Source
J. Math. Soc. Japan, Volume 55, Number 4 (2003), 985-993.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191418760

Digital Object Identifier
doi:10.2969/jmsj/1191418760

Mathematical Reviews number (MathSciNet)
MR2003756

Zentralblatt MATH identifier
1058.34126

Subjects
Primary: 34M55: Painlevé and other special equations; classification, hierarchies;
Secondary: 33E17: Painlevé-type functions

Keywords
Yablonskii-Vorob'ev polynomial Schur function Painlevé equation

Citation

KANEKO, Masanobu; OCHIAI, Hiroyuki. On coefficients of Yablonskii-Vorob'ev polynomials. J. Math. Soc. Japan 55 (2003), no. 4, 985--993. doi:10.2969/jmsj/1191418760. https://projecteuclid.org/euclid.jmsj/1191418760


Export citation